MathSciNet Relay Station
MathSciNet bibliographic data
MR658785 (83i:32002) 32A10 (32A40 46J15)
Aleksandrov, A. B. The existence of inner functions in a ball. (Russian) Mat. Sb. (N.S.) 118(160) (1982), no. 2, 147–163, 287.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement